Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stopped depo provera, no period, headache, abdominal pain, back pain, feels tired, bloated and dizzy, pregnancy test negative. Pregnant?

hi there,i was in depo provera untill march 22 this year after that and even now still no periods,i just wonder if im pregnant .my symtoms are light headache sometimes,lower abdomen pain sometimes, backache ,extremely tired and felt so bloated and felt dizzy sometimes .did try pregnany home kit but negative .i hope u can elp me explaine whats going on me.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
A delay in resuming the regular periods after using depo provera for contraception is a common finding. Your delay in periods can be due to pregnancy but since the urine test is negative, pregnancy is ruled out. The symptoms you are having are non specific and do not indicate pregnancy.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor